Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
An application of the Riemann-Roch theorem 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 4, 页码: 765-772
Authors:  Wang ShiKun;  Zhang HuiPing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Riemann-Roch theorem  lambda-differential  annulus domain  Cauchy integral formula  
The Cauchy Boundary Value Problems on Closed Piecewise Smooth Manifolds in C-n 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2004, 卷号: 20, 期号: 6, 页码: 989-998
Authors:  Lin, Liang Yu;  Qiu, Chun Hui
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Bochner-Martinelli kernel  Hadamard principal value  Plemelj formula  Boundary value problem